# SDR ASAA2021020233998

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 29,388 hours, 9,467 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40F88C
- Condition: Inoperative
- Location: Nr 2 Hf Comms
- Part time: 29,380 hours, 9,465 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2 RADIO RECEIVES OKAY, SELCAL HF2 OKAY - BUT NO TRANSMIT OFF EITHER CA OR FO ACP OF HG 2. GROUNDED - YES. REMOVED AND REPLACED #2 HF TRANSCEIVER PER B737-900 AMM 23-11-21. ETOPS GROUND VERIFICATION SUCCESSFUL.
